# SDR SWAA2023113023141

- Difficulty date: November 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 33,689 hours, 15,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 231RF DELAMINATED.<[01] REMOVED PASSENGER CABIN FLOOR PANEL 231RF IAW AMM 53-21-00-000-801;[02] DUE TO EXTENT OF DAMAGE FABRICATED NEW 231RF FLOOR PANEL FROM BMS4-23 TYPE 2 LOT#1545419-1; INSERTS INSTALLED USING BMS5-107 LOT#1540837-1 AND CURED USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) PARA 5S AND BOEING DWG 143A5810 ID:0531.;[03] VERIFIED CORRECTIVE ACTION 2. STAMPED CURE SHEET.;[04] VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
